Boundedness of Solutions of a Second Order Differential Equation via Bellman’s Inequality
基于Bellman不等式的一类二阶微分方程的解的有界性
作者: 卢明王蔚敏吴磊刘少辉
作者单位: 1武汉科技大学理学院,武汉
刊名: Pure Mathematics, 2014, Vol.04 (06), pp.241-246
中文刊名: 理论数学, 2014, Vol.04 (06), pp.241-246
来源数据库: Hans Pubs Journal
DOI: 10.12677/PM.2014.46035
关键词: Bellman Inequality
中文关键词: Bellman不等式,微分方程,有界性
英文摘要: By using Bellman’s inequality, the boundedness of solutions of a second order differential equation is investigated. Two different forms of Bellman inequality are given, which can be used to get the boundedness of differential equations.
中文摘要: 由Bellman不等式证明一类二阶微分方程的解的有界性,给出了两种不同形式的Bellman不等式,由此可得出有关微分方程解的有界性结论。
全文获取路径: PDF下载  汉斯出版社  (合作)
分享到:
来源刊物:

×